Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Frequent yellow coloration of urine, pain in genital gland, loss of energy

Frequent yellow colouration of urine, pain in genital gland , loss of energy all time, damaged foreskin of the gland Hi I am 18 years old male, i have frequent yellow colouration of urine, pain in genital gland, loss of energy all time, damaged foreskin of the gland, please do suggest me about testing, diagnosis & treatment for the problems, thankyou!
Asked On : Fri, 4 Feb 2011
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ayurveda Specialist 's  Response
occassional yellow colouring of urine is not a cause of worry as normally urine is regarded as straw coloured. Damaged fore skin may be the result of forceful retraction of fore skin that led to cuts, apply jatyadi tail on it to have quick healing. Regarding loss of energy these type of symptoms cause a concern in person and he develops a sort of fear of complex in him that results in loss of energy. Regarding pain in testicular region it can be orchitis which can be due to pressure or infection. Ayurved treats it with tab. Vysex forte2 bd and punarnava guggul1 bd
Answered: Fri, 4 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor